Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Body, face burning, itching, feel of body heat under eyelashes, face while drinking and eating. Taken omeprazole, acyclovir for herpes. Reason?

Hi my name is I have been experiencing some of these symptoms for some time now, I have been getting burning throughout my body with hot red skin especially face which becomes really red if i drink water it feels like I am putting a fire out then the heat inside of me comes back with avengence yesterday was so bad with itching all over my body specially face under eyelashes eyebrows the same when i eat i can feel the raging fire through my back and chest . I already take omeparozole twice daily, aciclovir for facial herpes one tab a day What could this be.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
seem o be allergic reaction to drugs
omeperazole will reduce acidity and you can add anti allergic tabs and application f histocalamine lotion over the body to control the symptomps
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor